Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 4.

Llavona, José G. and Gutiérrez, Joaquín M. (1993) Composition operators between algebras of differentiable functions. Transactions of the American Mathematical Society , 338 (2). pp. 769-782. ISSN 0002-9947

Bombal Gordón, Fernando and Gutiérrez, Joaquín M. and Villanueva, Ignacio (2008) Derivative and factorization of holomorphic functions. Journal of Mathematical Analysis and Applications, 348 (1). pp. 444-453. ISSN 0022-247X

Llavona, José G. and Gutiérrez, Joaquín M. (1997) Polynomially continuous operators. Israel Journal of Mathematics , 102 . 179-187 . ISSN 0021-2172

Gutiérrez, Joaquín M. and Jaramillo Aguado, Jesús Ángel and Llavona, José G. (1995) Polynomials and geometry of Banach space. Extracta Mathematicae, 10 (2). pp. 79-114. ISSN 0213-8743

This list was generated on Sat Oct 25 22:51:55 2014 CEST.